# SDR AALA20071321

- Difficulty date: July 17, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHT AT SEAT ROW 7C MISSING LENS.  REPLACED LENS FOR EMERGENCY EXIT LIGHT AT SEAT ROW 7C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
